# SDR REXA2017123101303

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 9,142 hours, 6,245 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK DONNING STRAPS HAD A HOLE IN IT.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD.
